# SDR RAIA00310257

- Difficulty date: October 8, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 15,204 hours, 17,354 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Refuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

5476-STL- REFUEL DOOR OPEN WARNING INDICATION.  MAINTENANCE ADJUSTED FUEL DOOR WARNING MICRO SWITCH.
